MathSciNet Relay Station
MathSciNet bibliographic data
MR1646160 (99g:11014) 11A51 (11Y05)
Sun, Q.; Hong, Shao Fang Aurifeuillian factorizations of $q\sp q\pm1\ (q=p\sp n)$. (Chinese) Gaoxiao Yingyong Shuxue Xuebao Ser. A 13 (1998), no. 3, 342–348.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement